# SDR SWAA072943

- Difficulty date: June 11, 2007
- Submitted: June 14, 2007
- Operation: Air carrier
- Aircraft: N438WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29833
- Aircraft time: 15,004 hours, 8,326 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND EEPLS INOP BETWEEN ROW 2 ABC AND ROW 5 ABC.  REMOVED AND REPLACED BATTERY PACK PER MM.
